# SDR YENA20160830773

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 42,131 hours, 14,611 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 37200000
- Part serial: ME1512
- Condition: Failed
- Location: Fire Detection
- Part time: 47,087 hours, 16,722 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ENGINE 2 FIRE LOOP-A INTERMITTENT DURING FLIGHT, ENGINE FIRE DETECTION SYSTEMS.  R & R FDU2 IAW AMM 26-12-34. PERFORMED OPS CHECK. OPS CHECKED NORMAL.
